Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Tate’s work and the Serre–Tate correspondence
HTML articles powered by AMS MathViewer

by Pierre Colmez PDF
Bull. Amer. Math. Soc. 54 (2017), 559-573 Request permission

Abstract:

The Serre–Tate correspondence contains a lot of Tate’s work in a casual form. We present some excerpts that show how some of Tate’s best known contributions came into being.
References
  • T. Barnet-Lamb, T. Gee, and D. Geraghty, The Sato–Tate conjecture for Hilbert modular forms, Jour. Amer. Math. Soc. 24 (2011), 411–469. MR2748398
  • T. Barnet-Lamb, D. Geraghty, M. Harris, and R. Taylor, A family of Calabi-Yau varieties and potential automorphy II, Publ. Res. Inst. Math. Sci. 47 (2011), 29–98. MR2827723
  • P. Colmez and J.-P. Serre, editors, Correspondance Grothendieck–Serre (French). Documents Mathématiques (Paris), 2. Société Mathématique de France, Paris, 2001. MR1942134
  • P. Colmez and J.-P. Serre, editors, Correspondance Serre–Tate. Vol. I (French). Documents Mathématiques (Paris), 13. Société Mathématique de France, Paris, 2015. MR3379329
  • P. Colmez and J.-P. Serre, editors, Correspondance Serre–Tate. Vol. II (French). Documents Mathématiques (Paris), 14. Société Mathématique de France, Paris, 2015. MR3379330
  • C. Khare and J.-P. Wintenberger, Jean-Pierre Serre’s modularity conjecture, Invent. Math. 178 (2009), 485-504 and 505–586. MR2551763; MR 2551764
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 01Axx, 10-03
  • Retrieve articles in all journals with MSC (2010): 01Axx, 10-03
Additional Information
  • Pierre Colmez
  • Affiliation: CNRS, IMJ-PRG, Université Pierre et Marie Curie, 4 place Jussieu, 75005 Paris, France
  • MR Author ID: 50720
  • Email: pierre.colmez@imj-prg.fr
  • Received by editor(s): March 25, 2017
  • Published electronically: April 13, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 54 (2017), 559-573
  • MSC (2010): Primary 01Axx, 10-03
  • DOI: https://doi.org/10.1090/bull/1576
  • MathSciNet review: 3683624